DBLP BibTeX Record 'journals/mcm/CheviakovW11'

@article{DBLP:journals/mcm/CheviakovW11,
  author    = {Alexei F. Cheviakov and
               Michael J. Ward},
  title     = {Optimizing the principal eigenvalue of the Laplacian in
               a sphere with interior traps},
  journal   = {Mathematical and Computer Modelling},
  volume    = {53},
  number    = {7-8},
  year      = {2011},
  pages     = {1394-1409},
  ee        = {http://dx.doi.org/10.1016/j.mcm.2010.02.025},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}